# SDR DCG2006F00000

- Difficulty date: August 9, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292208230
- Part serial: 1112B
- Condition: Malfunctioned
- Location: Fuel Injector
- Part time: 6,057 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER THE 4TH FLIGHT OF THE DAY THE PILOT SHUT THE HELICOPTER DOWN.  THE PILOT COULD NOT START THE ENGINE FOR ANOTHER FLIGHT.  INSPECTED ENGINE ASSY AND THE GAS GENERATOR LOCKED UP DUE TO COKING FROM THE FUEL INJECTION MANIFOLD.  REMOVED THE ENGINE ASSY AND ASSIST MFG SERVICE CENTER IN REPLACING THE FUEL INJECTION MANIFOLD.  (K)
